Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Got off ortho Evra. Had no menstruation. Wiped out blood after sex. Normal to bleed?

I turned 50 in September. In January I had my annual gyn exam. My gyn advised to no longer be on my birth control , Ortho Evra . I stopped and once I stopped taking the birth control, I had, surprisenly no more menstruation!!! Yet, this Sunday, after sex with my boyfriend, I wiped and found blood which as well stained my panty liner; nothing yesterday and again today. The bleeding is not heavy. So after approximately 5 months I m bleeding again. As per my gyn, which I spoke with yesterday, no worries; normal. As well no need to use any contraceptives. Why am I bleeding again? Is this normal?
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

The possible causes for your bleeding are:
As with progression of age there will be decreased estrogen in the body which can lead to vaginal dryness. So when friction occurs during intercourse minimal bleeding can be seen.
Post coital tear is one more possibility.
Cervical erosion or polyp can also be there.
So if the post coital bleeding gets repeated better to get examined once.
Take care.
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor